# SDR CALA2014120801501

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 41,275 hours, 16,659 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 400R BETWEEN STRINGERS 8R & 9R IS CRACKED AT INBD AIR CONDITIONING BRACKET ATTACH RIVET.  CUT OUT DAMAGED AREA OF FRAME & INSTALLED REPAIR REF EA 5310- 04716 REV H.
